# SDR YENA2025061300593

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 60,091 hours, 21,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. AT LEVEL OF FRAME 66 LH SIDE AT AFT GALLEY AREA (CPCP FINDING ); (RESOLVED ON W/O: 1354689 TASKCARD: NR-00035)  REFERENCE AEROMAN W..O. 2025 133/1 NR 2025 - 282021 * PERFORMED REWORK AND EVALUATED REWORKED AREA LOC LOWER SILL LOC. AT LEVEL OF FRAME 66 LH SIDE AT AFT GALLEY AREA AND FOUND WITHIN LIMITS DUE TO WAS REMOVED LESS TO 35% OF THE SKIN THICKNESS IAW A320 SRM 53-41-14-283-002 FIGURE 001 SHEET 1 AND FIGURE 002 SHEET 1. THIS REPAIR IS CATEGORY A NO FUTHER ACTION IS REQUIRED WORK ACC 8613311 CHLK 8617708.
